| Iam worried
May 8, 2004
I felt pain in the left side of my abdomen on the begining of 2003, and went to hosipital. and the doctor did my white blood count and it was 4.1 per.. it was abnormal . i asked doctor what couse and he told me its hiv. the following day i want to vct and did hiv test it was negative. since that time i did the test 5 times and it shows negative. my question is now my pain in the left side of abdomen become peristant.and i was having a problem in my lip.abdominal pain and some times diharia. when i asked the the previous doctor saying its hiv, so am worried i rellay whant to know my status and, start tretement before its to late and which type of antiretrovial drug am i suppose to take . Thank you
Response from Dr. Sherer
It sounds like you need a doctor who can help you understand these past events, and who can diagnose the cause of your abdominal pain, your diarrhea, and your lip problem.
As you did not describe your risk of HIV, I have no basis for thinking that these symptoms come from HIV. From your description, it is unlikely that you have HIV, based on 5 consecutive negative IV tests. Fear of HIV can be overwhelming, and this would be another thing to discuss with your doctor.
The internet is not a good place to anwer these questions. Find a good doctor right away, tell him or her the ENTIRE story, not just parts of it, and listen to the answers. If possible, bring all of your medical records, or as much of it as you can.
which drug is the best
Would appreciate your advice: Cameroon exposure
- Coated Tongue After Insertive Oral Sex Worried I Have HIV
- Coated Tongue After Receiving Oral Sex Worried I Have HIV
- Dry Cough After Touching Penis Worried I Have HIV
- Enlarged Lymph Nodes After Getting Head Worried I Have HIV
- Flaky Skin After Topping With Condom Does It Mean I Have HIV
- Itchy Scrotum After Anal With Condom Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.